# SDR USAA2010093092164

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM CAP AT BS 967 BETWEEN LBL 4.5 TO RBL 10.5.  REPAIRED FLOORBEAM CAP AT BS 967 BETWEEN LBL 4.5 TO RBL 10.5 IAW B737 SRM 53-00-51 REPAIR 2.
